# SDR RAIA201402020003

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 32,301 hours, 28,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROW CEILING EXIT LIGHT WILL NOT EXTINGUISH DURING POST FLIGHT CHECK.  MAINTENANCE INSPECTED AND REPLACED NR 4 EMERGENCY LIGHT POWER SUPPLY AND OPS CHECKED GOOD.
